MathSciNet Relay Station
MathSciNet bibliographic data
MR1563177 DML
Wall, H. S.; On continued fractions of the form $1+\mathop K\limits_1^\infty(b_\nu z/1)$. Bull. Amer. Math. Soc. 41 (1935), no. 10, 727–736.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement